# SDR 96ZZZM387

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520/540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE FRAMES DENTED AT INNER ANGLE STATION 520 AND STATION 540 JUST ABOVE STRINGER 6R.  CUT OUT DENTED AREA AT STRINGER 520 AND STRINGER 540.  FOUND OUT OF LIMITS.  REPAIRED AS PER SRM 53-10-4.  TWO REPAIRS 12 INCHES BY 3 INCHES 7075-T6 .071.
